# SDR AALA20090226TUL06

- Difficulty date: February 7, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 55,355 hours, 28,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK NUMBER 6, INSTALLED NEW SECTION SEAT TRACK SECTION PER SRM 53-40-01-2.
